Almost periodic solutions of forced second order hamiltonian systems
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 12 (1991) no. 3, pp. 351-363.
@article{AFST_1991_5_12_3_351_0,
     author = {Blot, Jo\"el},
     title = {Almost periodic solutions of forced second order hamiltonian systems},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {351--363},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 12},
     number = {3},
     year = {1991},
     zbl = {0761.34037},
     mrnumber = {1189445},
     language = {en},
     url = {http://archive.numdam.org/item/AFST_1991_5_12_3_351_0/}
}
TY  - JOUR
AU  - Blot, Joël
TI  - Almost periodic solutions of forced second order hamiltonian systems
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1991
DA  - 1991///
SP  - 351
EP  - 363
VL  - Ser. 5, 12
IS  - 3
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://archive.numdam.org/item/AFST_1991_5_12_3_351_0/
UR  - https://zbmath.org/?q=an%3A0761.34037
UR  - https://www.ams.org/mathscinet-getitem?mr=1189445
LA  - en
ID  - AFST_1991_5_12_3_351_0
ER  - 
%0 Journal Article
%A Blot, Joël
%T Almost periodic solutions of forced second order hamiltonian systems
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1991
%P 351-363
%V Ser. 5, 12
%N 3
%I Université Paul Sabatier
%C Toulouse
%G en
%F AFST_1991_5_12_3_351_0
Blot, Joël. Almost periodic solutions of forced second order hamiltonian systems. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 12 (1991) no. 3, pp. 351-363. http://archive.numdam.org/item/AFST_1991_5_12_3_351_0/

[1] Arnold (V.I.) .- Équations différentielles ordinaires, fourth edition, M.I.R., Moscou (1988).

[2] Besicovitch (A.S.) . - Almost periodic functions, Cambridge Univ. Press, Cambridge (1932). | JFM | Zbl

[3] Blot (J.) .- Une approche variationnelle des orbites quasi-périodiques des systèmes hamiltoniens, Ann. Sci. Math. Québec, 13, (2) (1989) pp. 7-32. | Zbl

[4] Blot (J.) . - Calcul des variations en moyenne temporelle, Notes C.R. Acad. Sc. Paris, t. 306, série I (1988) pp. 809-811. | Zbl

[5] Blot (J.) . - Calculus of variations in mean and convex lagrangians, III Israel J. Math. 67, (3) (1989) pp. 337-344. | Zbl

[6] Blot (J.) .- Trajectoires presque-périodiques des systèmes lagrangiens convexes, Notes C.R. Acad. Sc. Paris, t. 310, série I (1988) pp. 761-863. | Zbl

[7] Blot (J.) .- Oscillations presque-périodiques forcée d'équations d'Euler-Lagrange, (submitted). | Numdam | Zbl

[8] Blot (J.) .- Almost periodically forced pendulum (submitted). | Zbl

[9] Bohr (H.) . - Almost periodic functions, Julius Springer, Berlin (1933).

[10] Brezis (H.) .- Analyse fonctionnelle : théorie et applications, Masson, Paris (1983). | Zbl

[11] G. De Figueiredo (D.) .- The Ekeland variational principle, with applications and detours, Tata Inst. of Fund. Res. Bombay (1989).

[12] Fink (A.M.) . - Almost periodic differential equations, Lect. Notes in Math. n° 337, Springer-Verlag, Berlin (1974). | Zbl

[13] Mawhin (J.) and Willem (M.) .- Critical points theory and hamiltonian systems, Springer-Verlag, New-York (1989). | Zbl

[14] Roseau (M.) . - Vibrations non linéaires et théorie de la stabilité, Springer-Verlag, Berlin (1966). | Zbl